# SDR UALA2011040401622

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 61,632 hours, 22,650 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM TRUSS BETWEEN BS 500 AND BS 480 HAS EVIDENCE OF CORROSION.  MAJOR REPAIR ACCOMPLISHED:  AFTER CORROSION FOUND OUT OF LIMITS PER SRM.  FABRICATED CREASE BEAM ANGLES OUT OF 7075-T6 PER SRM.  TREATED, PRIMED AND INSTALLED PER SRM.
